Abelian torsion groups with artinian primary components and their automorphisms
Fundamenta Mathematicae, Tome 71 (1971) no. 3, pp. 273-283
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_71_3_273_283,
author = {Jutta Hausen},
title = {Abelian torsion groups with artinian primary components and their automorphisms},
journal = {Fundamenta Mathematicae},
pages = {273--283},
year = {1971},
volume = {71},
number = {3},
doi = {10.4064/fm-71-3-273-283},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-71-3-273-283/}
}
TY - JOUR AU - Jutta Hausen TI - Abelian torsion groups with artinian primary components and their automorphisms JO - Fundamenta Mathematicae PY - 1971 SP - 273 EP - 283 VL - 71 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-71-3-273-283/ DO - 10.4064/fm-71-3-273-283 LA - en ID - 10_4064_fm_71_3_273_283 ER -
Jutta Hausen. Abelian torsion groups with artinian primary components and their automorphisms. Fundamenta Mathematicae, Tome 71 (1971) no. 3, pp. 273-283. doi: 10.4064/fm-71-3-273-283
Cité par Sources :